CHEN Qingping, . Admissible Estimate of Mean Matrix[J]. Chinese Journal of Applied Probability and Statistics, 1995, 11(4): 360-366.
Citation: CHEN Qingping, . Admissible Estimate of Mean Matrix[J]. Chinese Journal of Applied Probability and Statistics, 1995, 11(4): 360-366.

Admissible Estimate of Mean Matrix

  • In this paper, we discuss the admissible estimation of mean matrix parameter Θ in Nn×m(XΘ,∑⊗V) It is given the sufficient conditions, the necessary conditions, or the sufficient and necessary conditions for a linear estimator to be admissible and generalizes the known conclusion.
  • loading

Catalog

    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return